# SDR R61A202001250073

- Difficulty date: January 12, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 17013663001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON LH MONUMENT MOUNT IN FWD WET AREA FR 16 DIRECTLY INBD OF LEFT SILL. REMOVED DAMAGED LH MONUMENT MOUNT
IN FWD WET AREA FR 16 DIRECTLY INBD OF LEFT SILL AND INSTALLED A NEW ONE IN REF. TO SRM 51-40-08.TOP COATED AREA REF SRM 51-23-06. A/C REMAINS IN CHECK.
